MAUDE Adverse Event Report: BECKMAN COULTER ACCESS ACCUTNI+3 REAGENT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

BECKMAN COULTER ACCESS ACCUTNI+3 REAGENT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number A98264
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The full identifier is (b)(4).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access accutni+3 reagent was not returned for evaluation.There were no reports of system issues at the time of the event.System performance information such as system check, calibration and quality control (qc) were not available for review.No hardware errors or flags were reported in conjunction with the event.A beckman coulter field service engineer (fse) was dispatched to assess system performance but did not identify a hardware, software or system issue that would have contributed to this event.Fse performed system check, troponin i calibration, precision run and high sensitivity system check; all passed within specifications.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2021 the customer reported non-reproducible elevated troponin i (access accutni +3 assay, part number a98264 and lot number 922509) were generated on the customer's dxi 600 (dxi 600 access immunoassay analyzer, part number a71461 and serial number (b)(4)) for an unknown number of patients.The customer did not provide number of patients or results obtained for any patients.The customer stated a critical result would be generated on the dxi 600 and when tested on the customer's other dxi 600 (serial number (b)(4)) the result would be within the customer's normal range.Customer stated critical cutoff for the troponin i assay was >0.04 ng/ml.Customer also stated that repeating sample testing on their istat device would give a "negative" result.No patient data was provided.On (b)(6) 2021 the customer reported a change to patient care or treatment in connection with this event; the customer stated that patients were admitted to the hospital and treatment was administered.The customer did not report specific treatments administered.The customer did not provide further information regarding patient care or treatment.No hardware errors or issues with other assays were reported in conjunction with this event.System performance information such as system check, calibration and quality control (qc) were not available for review.Sample collection, handling and processing information such as sample type, sample volume collected, sample quality, centrifugation time and speed, storage temperature and other information was not provided by the customer.

Brand Name
ACCESS ACCUTNI+3 REAGENT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key11290499
Report Number2122870-2021-00006
Device Sequence Number4503034
Product Code MMI
UDI-Device Identifier15099590209353
UDI-Public(01)15099590209353(17)211031(11)201031(10)922509
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberA98264
Device Catalogue NumberA98264
Device Lot Number922509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;